NSF/CBMS Regional Conference in Mathematical Sciences on the Energy Critical Nonlinear Wave Equation held at Kansas State University in June 2013. Partially supported by the National Science Foundation. The author acknowledges support from the Conference Board of the Mathematical Sciences and National Science Foundation Grants DMS-0968472 and DMS-1265249. 2010 Mathematics Subject Classification. Primary 35L71 Secondary 35Q99. For additional information and updates on this book, visit www.ams.org/bookpages/cbms-122 Library of Congress Cataloging-in-Publication Data Kenig, Carlos E., 1953– Lectures on the energy critical nonlinear wave equation / Carlos E. Kenig. pages cm. (CBMS regional conference series in mathematics number 122) Includes bibliographical references. ISBN 978-1-4704-2014-7 (alk. paper) 1. Nonlinear partial differential operators. 2. Wave-motion, Theory of. I. Conference Board of the Mathematical Sciences. II. National Science Foundation (U.S.) III. Title. QA329.42.K46 2015 515 .353—dc23 2015000062 Copying and reprinting. Individual readers of this publication, and nonprofit libraries acting for them, are permitted to make fair use of the material, such as to copy select pages for use in teaching or research. Permission is granted to quote brief passages from this publication in reviews, provided the customary acknowledgment of the source is given. Republication, systematic copying, or multiple reproduction of any material in this publication is permitted only under license from the American Mathematical Society. Permissions to reuse portions of AMS publication content are handled by Copyright Clearance Center’s RightsLink service. For more information, please visit: http://www.ams.org/rightslink. Send requests for translation rights and licensed reprints to reprint-permission@ams.org. Excluded from these provisions is material for which the author holds copyright. In such cases, requests for permission to reuse or reprint material should be addressed directly to the author(s). Copyright ownership is indicated on the copyright page, or on the lower right-hand corner of the first page of each article within proceedings volumes. c 2015 by the American Mathematical Society. All rights reserved. The American Mathematical Society retains all rights except those granted to the United States Government. Printed in the United States of America. The paper used in this book is acid-free and falls within the guidelines established to ensure permanence and durability. Visit the AMS home page at http://www.ams.org/ 10 9 8 7 6 5 4 3 2 1 20 19 18 17 16 15
Previous Page Next Page